# SDR 09022005A

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 31,625 hours, 36,145 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Decu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL POWER REDUCTION, RIGHT TORQUE INSTANTLY DROPPED FROM 60 PERCENT TO 20  IGNITION LIGHT COMES ON AND TORQUE RECOVERED.  CHECKED AND TIGHTENED CONNECTOR ON DECU, NO DEFECTS NOTED, OPS CHECK GOOD.
